# SDR 98ZZZX2533

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Galled
- Location: Nr 5
- Part time: 1,164 hours
- Component: 23063354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR MAKING METAL.  INSPECTED AND FOUND GALLING ON NR 5 BEARING AND METAL SLIVERS UNDER NR 5 BEARING NUT AND CUP WASHER.  ALSO FOUND NR 5 BEARING INTERNAL OUTER RACE DETERIORATING.
